# SDR SWAA2021031653823

- Difficulty date: February 24, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 8; W.L. 164. / REPAIRED UPPER ATTACH ANGLE AT BS 663 LOWER COMPOSITE BULKHEAD WL 164 IAW SRM 57-10-10-2R-5 REPAIR 5 59191U 03-08-21
